# SDR DALA2015111006848

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 73,377 hours, 56,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT L1 DOOR  HAD A NON-SERVICEABLE FRAYED LANYARD. THIS COULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE DOOR SLIDE LANYARD WAS REPLACED.
